# SDR UIEA2018060801076

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,518 hours, 9,635 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG AFT EQ EXH FAN 2 DURING FLIGHT. PERFORMED FIM 31-41-00/101 FIG 109 CLEARED MSG , MSG DID NOT RETURN.
